Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 51, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2014, 1:21 PM MDT for Kimball County, Nebraska. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 1:21 PM MDT (19:21 UTC)
- Expired
- Jun 6, 2014, 2:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Kimball County, NE
The radar
The Cheyenne radar (KCYS), 95 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 1:29 PM MDT | HAIL 1.5 | 4 E Bushnell, NE | |
| Jun 6, 1:52 PM MDT | TORNADO | 7 Se Bushnell, NE | |
| Jun 6, 1:52 PM MDT | TORNADO | Kimball, NE | NEAR THE AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:49 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1813 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
451
WUUS55 KCYS 061921
SVRCYS
NEC105-062000-
/O.NEW.KCYS.SV.W.0051.140606T1921Z-140606T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
121 PM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 200 PM MDT
* AT 115 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLIVER
CAMPGROUND...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KIMBALL...OLIVER CAMPGROUND...OLIVER RESERVOIR AND KIMBALL AIRPORT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 10 AND 26.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY
IN EFFECT FOR THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4129 10351 4102 10365 4121 10388 4132 10385
TIME...MOT...LOC 1920Z 298DEG 9KT 4125 10382
HAIL...1.75IN
WIND...60MPH
$$
HAMMER/COX1 follow-up statement
902
WWUS55 KCYS 061946
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
146 PM MDT FRI JUN 6 2014
NEC105-062000-
/O.CON.KCYS.SV.W.0051.000000T0000Z-140606T2000Z/
KIMBALL NE-
146 PM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
KIMBALL COUNTY UNTIL 200 PM MDT...
AT 144 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLIVER
RESERVOIR...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT. PING PONG BALL SIZED HAIL WAS REPORTED
NEAR OLIVER RESERVOIR AT 129 PM MDT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
KIMBALL AIRPORT.
A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL KIMBALL COUNTY
UNTIL 215 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4120 10356 4102 10365 4119 10386 4128 10381
TIME...MOT...LOC 1946Z 318DEG 13KT 4119 10376
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...<50MPH
$$
HAMMER/LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:26 AM MDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 6, 11:26 AM MDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1126 AM MDT FRI JUN 6 2014 .UPDATE... ISSUED AT 920 AM MDT FRI JUN 6 2014 FRESHENED UP THE FORECAST GRIDS THIS MORNING. CURRENTLY NO PRECIPITATION FALLING OVER THE AREA BUT THERE IS A BATCH OF ACCAS CLOUDS OVER FAR SOUTHEAST WYOMING AND ALONG THE SRN WY/NE BORDER. THIS IS INDICATIVE OF ELEVATED INSTABILITY AND IS ALSO THE AREA THE MODELS ARE TENDING TO DEVELOP PRECIPITATION LATE THIS MORNING AND AFTERNOON. ADJUSTED POP GRIDS TO MATCH UP WITH CURRENT TRENDS. NORTHERN PORTIONS OF THE CWA WILL BE SEVERELY CAPPED BEHIND A COLD FRONT WHICH WILL MOVE SOUTH ACROSS THE FORECAST AREA TODAY. CHANCES FOR PRECIPITATION BEHIND THE FRONT ARE LOW BUT THE MODELS DO SHOW SOME STEEPER ELEVATED LAPSE RATES FOR A TIME BEHIND THE FRONT...SO CAN NOT COMPLETELY RULE OUT A FEW SHOWERS OR ISOLATED WEAK THUNDERSTORMS. THE MAIN THUNDERSTORM FOCUS WILL BE OVER FAR SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE. THIS IS WHERE MOST THUNDERSTORM ACTIVITY WILL TAKE PLACE TODAY. THERE IS THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS IN THIS AREA BUT OVERALL THREAT LOOKS MARGINAL. SHEAR AND CAPE PROFILES NOT GREAT BUT ENOUGH FOR MARGINAL SEVERE HAIL AND STRONG WIND GUSTS. THE GREATER SEVERE THUNDERSTORM THREAT TODAY SHOULD BE SOUTH OF THE FORECAST AREA. BY EARLY THIS EVENING THE COLD FRONT SHOULD HAVE PUSHED THROUGH THE AREA...WITH ANY SEVERE WEATHER THREAT ENDING. TORNADO THREAT IS LOW TODAY BUT WILL HAVE TO KEEP AN EYE ON THE COLD FRONT AS THIS COULD BE ANY AREA WHERE HORIZONTAL VORTICITY COULD BE TILTED AND STRETCHED INTO A STORM UPDRAFT. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 300 AM MDT FRI JUN 6 2014 FORECAST CHALLENGES DEAL MAINLY WITH SEVERE CONVECTIVE LOCATIONS/TIMING TODAY FOLLOWED BY TEMPERATURES AND PRECIP CHANCES/TYPES THIS WEEKEND. CURRENTLY...COLD FRONT CONTINUES TO PUSH SOUTH THIS MORNING...LOOKS TO HAVE JUST MOVED THROUGH RAPID CITY AND CASPER. RAWLINS STILL WESTERLY ON THEIR WINDS...SO DO NOT THINK IT HAS MADE IT THROUGH THERE YET. SOUTHEASTERLY WINDS IN THE PANHANDLE THROUGH LARAMIE THIS MORNING BRINGING DEWPOINTS UP INTO THE LOW 50S AT SCOTTSBLUFF TO THE MID 40S HERE AT CHEYENNE AND LARAMIE. FRONT LOOKS TO MOVE THROUGH EXTREME SOUTHEAST WYOMING AND THE SOUTHERN PANHANDLE DURING PEAK HEATING TIME THIS AFTERNOON. LATEST NAM SOUNDINGS SHOWING SURFACE BASED CAPES AROUND 2000 J/KG WITH NO CONVECTIVE INHIBITION. CHEYENNE IS A LITTLE LESS ON CAPE...BUT STILL AROUND 1100 J/KG WITH A VERY WEAK CAP. SPC HAS EXPANDED THEIR SLIGHT RISK AREA THIS MORNING TO INCLUDE ALMOST ALL OF THE PANHANDLE AND EXTREME SOUTHEAST WYOMING TO INCLUDE CHEYENNE...WHEATLAND AND TORRINGTON...WHICH LOOKS GOOD TO ME. WILL INCLUDE LARGE HAIL AND DAMAGING WINDS IN THE MORNING HWO. A COUPLE FINAL THOUGHTS ON TODAY. DO THINK THIS WILL MAINLY BE AND AFTERNOON EVENT...SAY 20-21Z TO 00-01Z. SOUNDINGS REALLY BECOME CAPPED AS THE FRONT PUSHES SOUTH AND WEST AFTER THAT TIME EAST OF THE LARAMIE RANGE AS LOW LEVEL NORTHEASTERLY WINDS BECOME ESTABLISHED. OTHER THOUGHT WAS MOVEMENT OF THESE STORMS ARE FORECAST TO BE PRETTY SLOW...UNDER 10KTS...SO HEAVY RAIN COULD BE A PROBLEM. BY 06Z TONIGHT...AREAS EAST OF THE LARAMIE RANGE SHOULD BE FIRMLY ENTRENCHED IN NORTHEASTERLY UPSLOPING LOW LEVEL WIND FLOW AS THE FRONT MAKES IT OVER THE LARAMIE RANGE AND LOOKS TO BE LAYING BETWEEN LARAMIE AND RAWLINS AT THAT TIME. LATEST SREF GUIDANCE SHOWING A WIDESPREAD LOW CLOUD EVENT TAKING SHAPE FOR MUCH OF SATURDAY. CONTINUED THE TREND OF GOING BELOW GUIDANCE ON TEMPERATURES EAST OF THE LARAMIE RANGE AS 700MB TEMPERATURES FALL TO +4C ACROSS OUR NORTHERN ZONES. GENERALLY WENT WITH MID TO UPPER 50S FOR HIGHS EAST OF THE LARAMIE RANGE AND THIS COULD BE TOO HIGH. DID INTRODUCE SOME AREAS OF FOG AFTER MIDNIGHT TONIGHT...LASTING THROUGH MID MORNING SATURDAY FOR THE PANHANDLE AND MUCH OF THE EASTERN PLAINS. LOOKS LIKE SUNDAY COULD BE ANOTHER SEVERE THUNDERSTORM DAY FOR AREAS EAST OF THE LARAMIE RANGE AS AN UPPER SHORTWAVE MOVES INTO THE AREA FROM THE WEST AND BEGINS TO LIFT OUT THE FRONT. WILL NEED TO WATCH HOW THIS UNFOLDS. .LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY) ISSUED AT 1247 AM MDT FRI JUN 6 2014 FRONT PUSHES ACROSS THE AREA ON SUN NIGHT BEHIND THE SUNDAY AFTERNOON SHORTWAVE. COULD BE SOME LINGERING SHOWERS OVER THE PANHANDLE ON SUN EVENING BEFORE CONDITIONS RAPIDLY DRY OUT. THE MODELS CONTINUE TO ADVERTISE A BREAK IN CONVECTIVE CHANCES ON MON AND TUES AS LLVLS DRY OUT AND RIDGING ALOFT TAKES PLACE. THE GFS SHOWS PW VALUES DROPPING BELOW 0.5 INCHES OVER ALMOST THE ENTIRE CWA BY EARLY NEXT WEEK. TEMPS WILL BE ON THE RISE WITH WIDESPREAD 80S TO THE EAST OF THE LARAMIE RANGE BY TUES. BOTH THE GFS AND ECMWF SHOW A SHORTWAVE PASSING TO THE NORTH OF THE CWA ON TUES NIGHT AND WED MORNING. A WEAK FRONT WILL BACK INTO THE PLAINS BY WED FOR SLIGHTLY COOLER TEMPS. THE GFS IS MORE AGGRESSIVE THAN THE ECMWF AT ADVECTING MOISTURE WESTWARD BY WED AFTN. STILL BELIEVE THAT WED WILL BE RATHER DRY. THE MODELS ARE HINTING AT BETTER CHANCES OF STRONG/SVR STORMS BY THURS AND INTO FRI...AS SFC DEWPOINTS HAVE INCREASED INTO THE 50-60F RANGE TO THE EAST OF THE LARAMIE RANGE IN RESPONSE TO PERSISTENT SE WINDS. WINDS ALOFT COULD BE MARGINAL WITH THE RIDGE AXIS NEARBY...HOWEVER GOOD INSTABILITY WILL RESIDE OVER ESPECIALLY THE PANHANDLE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1126 AM MDT FRI JUN 6 2014 WDLY SCTD SHOWERS AND TSTMS CURRENTLY FORMING MAINLY OVER THE PANHANDLE MOVING EAST. EXPECT THIS AREA TO SEE THE MOST ACTIVITY THIS AFTERNOON WITH MORE ISOLATED ACTIVITY OVER SOUTHEASTERN WY. SOME ASSOCIATED MVFR CIGS AND VSBYS WITH THIS ACTIVITY. MORE WIDESPREAD IFR CONDITIONS EXPECTED TO FORM OVER THE PLAINS THIS EVENING AND OVERNIGHT IN MOIST UPSLOPE FLOW WITH AREAS OF RAIN AND FOG AS WELL. && .FIRE WEATHER... ISSUED AT 300 AM MDT FRI JUN 6 2014 ANOTHER VERY DRY DAY FOR CARBON COUNTY THIS AFTERNOON WITH HUMIDITIES FALLING TO 10-12 PERCENT. FORTUNATELY...WINDS WILL BE LIGHT. GOOD NEWS IS THAT THERE WILL BE INCREASING CHANCES FOR WETTING RAINS BEGINNING IN THE PANHANDLE TODAY AND SPREADING WESTWARD AS A COLD FRONT MOVES IN FROM THE NORTH. AREAS ALONG AND EAST OF THE LARAMIE RANGE STAND THE BEST CHANCES FOR SEEING THESE WETTING RAINS...BUT AREAS WEST SHOULD ALSO SEE INCREASED CHANCES SATURDAY AND SUNDAY. COOLER TEMPERATURES SATURDAY AND SUNDAY WILL ELIMINATE ANY INCREASED FIRE WEATHER PROBLEMS. && .HYDROLOGY... ISSUED AT 300 AM MDT FRI JUN 6 2014 FLOOD WATERS ARE EXPECTED TO CONTINUE TO RECEDE WITH SARATOGA AND SINCLAIR EXPECTED TO DROP BELOW FLOOD STAGE AROUND SUNDAY INTO MONDAY. MEANWHILE...THE LARAMIE RIVER SHOULD SEE THE FLOOD WATERS GO BELOW FLOOD STAGE BY SUNDAY MORNING. THERE IS A CHANCE OF CONVECTION FRIDAY THROUGH SUNDAY WHICH MAY AFFECT THE RIVERS SOMEWHAT...BUT THE BULK OF THE CONVECTION WILL BE SCATTERED AND FAIRLY PROGRESSIVE WHICH SHOULD LIMIT ANY SIGNIFICANT RISES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...SML SHORT TERM...CLAYCOMB LONG TERM...FINCH AVIATION...RE FIRE WEATHER...CLAYCOMB HYDROLOGY...CLAYCOMB
Hazardous weather outlook, Jun 6, 1:00 PM MDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 100 PM MDT FRI JUN 6 2014 WYZ101>119-070915- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 100 PM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE PLAINS OF FAR SOUTHEAST WYOMING. A FEW STORMS MAY BECOME SEVERE WITH THE MAIN SEVERE POTENTIAL ACROSS LARAMIE AND GOSHEN COUNTIES. MAIN THREATS BEING QUARTER SIZED HAIL AND LOCALLY HEAVY RAIN. THE THREAT FOR TORNADOES TODAY IS LOW. THE THREAT FOR SEVERE WEATHER WILL QUICKLY DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SUNDAY...MAINLY TO THE EAST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER NOON TO THE EAST OF A CHEYENNE TO TORRINGTON LINE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-070915- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 100 PM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE THIS AFTERNOON OVER THE NEBRASKA PANHANDLE. A FEW STORMS MAY BECOME SEVERE OVER THE SOUTHERN PANHANDLE...WITH THE MAIN THREATS BEING HAIL UP TO 2 INCHES IN DIAMETER AND LOCALLYL TORRENTIAL RAIN. THE THREAT FOR TORNADOES IS LOW BUT TORNADOES ARE POSSIBLE. THE THREAT FOR SEVERE WEATHER WILL QUICKLY DIMINISH THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER NOON SOUTH OF A SCOTTSBLUFF TO ALLIANCE LINE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH/SML
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 12:40 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 50 min |
| Jun 6, 1:40 PM MDT | Tornado Warning | CYS | Kimball | 35 min |
| Jun 6, 2:05 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 27 min |
| Jun 6, 2:15 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 30 min |
| Jun 6, 2:17 PM MDT | Flash Flood Warning | CYS | Kimball | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.